02-12.pdf (183.52 kB)
0/0

On the real zeroes of the Hurwitz zeta-function and Bernoulli polynomials

Download (183.52 kB)
preprint
posted on 25.08.2005 by Alexander Veselov, Joseph Ward
On the real zeroes of the Hurwitz zeta-function and Bernoulli polynomials

History

School

  • Science

Department

  • Mathematical Sciences

Pages

187922 bytes

Publication date

2002

Notes

This pre-print has been submitted, and accepted, to the journal, Journal of Mathematical Analysis and Applications [© Elsevier]. The definitive version: VESELOV, A.P. and WARD, J.P., 2005. On the real zeroes of the Hurwitz zeta-function and Bernoulli polynomials. Journal of Mathematical Analysis and Applications, 305(2), pp. 712-721, is available at: http://www.sciencedirect.com/science/journal/0022247X.

Language

en

Exports

Logo branding

Keyword(s)

Exports